Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
simonev

how long did it take for people to see improvement on accutane?

Recommended Posts

Its only my 2nd day on accutane but i was wondering.....

-How long did it take to breakout/acne get worse? and how long was it like that for?

- How long did it take for people to see improvement on accutane?

any advice or anything people want to share, thanks

Link to comment
Share on other sites

My breakout lasted for around 4 months. It was so severe I needed to be out on an oral steroid prednisone.

Took about 4 and half months to see even a slight improvement. But from then on things just got clearer and clearer.

About 6 weeks post accutane and only had like one pimple. Although still using retin-a, but don't care because i'm clear.

Hope things go better for your accutane course.

Link to comment
Share on other sites

IB lasted for the first 2 months. Then i just broke out. started to slight improvemnt month 4. saw the most improvement month 6. didn't clear all the way though. hence why im still on this site..

Link to comment
Share on other sites

I was fortunate I never got the IB, but my acne started to clear up after about 2 weeks.

40mg per day dosage.

Link to comment
Share on other sites

Hello!

I did not have an IB, and was on 40mg a day for the first two months, then 60mg for the last 3 months. I started to improve within maybe 3/4 weeks into my course.

I had been on tazorac though before my course which had improved my skin somewhat.

Link to comment
Share on other sites

IB lasted for the first 2 months. Then i just broke out. started to slight improvemnt month 4. saw the most improvement month 6. didn't clear all the way though. hence why im still on this site..

But we all LOVE this site!

Link to comment
Share on other sites

thankyou for your feedback :)

wow you 2 are lucky for not getting an IB, i hope im as lucky as yous,

doubt it tho; no luck on my side...

i havent had the need to moisturize my face yet as its only my 4th day on accutane.... when it gets dry-er i willll

thanks.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×